Coupled fixed points of generalized Suzuki type Z-contraction maps with rational expressions in b-metric spaces

K. Bhanu Chander, T. V. Pradeep Kumar

Abstract


In this paper, we introduce generalized Suzuki type Z-contraction maps with rational expressions for a single map A: S ×S → S where S is a b-metric space and prove the existence and uniqueness of coupled fixed points. We extend it to a pair of selfmaps by defining generalized Suzuki type Z -contraction pair of maps with rational expressions. Two corollaries are drawn from our results and we provide examples in support of our results.

Full Text: PDF

Published: 2021-08-30

How to Cite this Article:

K. Bhanu Chander, T. V. Pradeep Kumar, Coupled fixed points of generalized Suzuki type Z-contraction maps with rational expressions in b-metric spaces, J. Math. Comput. Sci., 11 (2021), 7015-7039

Copyright © 2021 K. Bhanu Chander, T. V. Pradeep Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS